# SDR DALA1106459864

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 636, LBL 8, FLOOR SUPPORT CRACKED.  REMOVED FLOOR SUPPORT AT STA 636 THAT WAS CRACKED IAW SRM 51-30-5.  FORMED, TRIMMED, DRILLED, DEBURRED NEW FLOOR SUPPORT APPLIED ALODINE TREATMENT AND PRIMED IAW SRM 51-10-3.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-30-5.  REQUIRED INSPECTION COMPLETED.
